Identities for Alternating Inverse Squared Binomial and Harmonic Number Sums

Full text for this resource is not available from the Research Repository.

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2016) Identities for Alternating Inverse Squared Binomial and Harmonic Number Sums. Mediterranean Journal of Mathematics, 13 (4). 1407 - 1418. ISSN 1660-5446

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34284
DOI https://doi.org/10.1007/s00009-015-0574-7
Official URL https://link.springer.com/article/10.1007/s00009-0...
Subjects Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords harmonic numbers; reciprocal squared binomial coefficients; integrals
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login